Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Harmonic analysis on semisimple Lie groups


Author: Harish-Chandra
Journal: Bull. Amer. Math. Soc. 76 (1970), 529-551
MSC (1970): Primary 2265, 2260
DOI: https://doi.org/10.1090/S0002-9904-1970-12442-9
MathSciNet review: 0257282
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and J. Tits, Groupes rèductifs, Inst. Hautes Études Sci. Publ. Math No. 27 (1965), 55-150. MR 34 #7527. MR 207712
  • 2. I. M. Gelfand, Automorphic functions and the theory of representations, Proc. Internat. Congress Math. (1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 74-85. MR 28 #1. MR 175997
  • 3. R. Godement, Sur les relations d'orthogonalité de V. Bargmann. I: Démonstration générale, C. R. Acad. Sci. Paris 225 (1947), 657-659. MR 9, 134. MR 21945
  • 4. Harish-Chandra, (a) Discrete series for semisimple Lie groups. II, Acta Math. 116 (1966), 1-111. MR 36 #2745. MR 219666
  • 4. Harish-Chandra, (b) Automorphic forms on semisimple Lie groups, Lecture notes in Math., no. 62, Springer-Verlag, Berlin and New York, 1968. MR 38 #1216. MR 232893
  • 4. Harish-Chandra, (c) Eisenstein series over finite fields, Proc. Stone Jubilee Conf., Chicago, 1968.
  • 4. Harish-Chandra, (d) Some applications of the Schwartz space of a semisimple Lie group, Lecture Series, Modern Anal. and Appl., George Washington Univ., 1968.
  • 5. G. W. Mackey, Infinite-dimensional group representations, Bull. Amer. Math. Soc. 69 (1963), 628-686. MR 27 #3745. MR 153784
  • 6. C. C. Moore, Decomposition of unitary representations defined by discrete subgroups of nilpotent groups, Ann. of Math. (2) 82 (1965), 146-182. MR 31 #5928. MR 181701
  • 7. L. Pukánszky, Leçons sur les représentations des groupes, Monographies de la Société Mathématique de France, no. 2, Dunod, Paris, 1967. MR 36 #311. MR 217220
  • 8. P. J. Sally, Jr. and J. A. Shalika, Characters of the discrete series of representations of SL(2) over a local field, Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 1231-1237. MR 237713
  • 9. L. Schwartz, Théorie des distributions. Tome I, Actualités Sci. Indust., no. 1091, Hermann, Paris, 1950. MR 12, 31. MR 35918

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2265, 2260

Retrieve articles in all journals with MSC (1970): 2265, 2260


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12442-9

American Mathematical Society